# SDR SWAA2022100545374

- Difficulty date: September 7, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N952WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36667
- Aircraft time: 39,061 hours, 23,816 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 242HF
- Condition: Pulled
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 242HF HAS PULLED INSERT LOCATED AT O.B EDGE. (MARKED) / [01] DAMAGE TO PANEL 242GF IS OUT OF ALLOWABLE LIMITS IAW SRM 53-00-50-1A-1 PARA 4.E AND NEW PANEL WILL BE FABRICATED FROM NEW STOCK.  ROUGH CUT NEW FLOOR PANEL IAW SRM 53-00-50-2R-0 AND DWG 146A5810-503. SUBSTITUTED BMS4-17 TY 6 FOR BMS4-23 TY 2. USED NEW PANEL STOCK BMS4-17 TY 6 LOT#4528986.;[02] CORRECTION TO STEP 1 'SRM 53-00-50-2R-0' SHOULD READ 'SRM 53-00-50-2R-0 PARA 4.A(2).';[03] INSTALLED 46EA INSERTS USING BMS 5-107 LOT: AK1KP9159K CURED ADHESIVE USING THERMOMETER ATS2208 DUE: 10/2022 AND PART MARKED PANEL IAW SRM 53-00-50-2R-0 PARA 5.S. AND DRAWING NO. 146A5810-503;[04] VALIDATED APPLICABILITY OF SRM 53-00-50-2R-0.;[05] FINAL INSPECTION. JOB COMPLETE PER SRM SRM 53-00-50-2R-0 AND DWG 146A5810.
